# SDR IPXA10559744

- Difficulty date: April 12, 2010
- Submitted: May 10, 2010
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 18,854 hours, 12,318 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 654N0244633
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO COMPARTMENT, CARGO DOOR, LWR FWD FRAME IS DENTED AND GOUGED.  R & R LWR FWD CORNER FRAME IAW SRM 51-40-02-0G.
